| Catalog Number |
MN1210 |
| Medical Device Problem Codes |
Break (1069); Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a biopsy procedure, the device needle was allegedly broken.There was no reported patient injury.
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a review of the device history records is currently being performed.The return of the sample is pending.However, photos were provided for review.The investigation of the reported event is currently underway.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H11: additional information was received, and the file was reassessed for reportability and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during an ultrasound guided breast biopsy procedure through fatty tissue, the hub was allegedly broken.No coaxial was used and the procedure was completed using another device.There was no reported patient injury.